MAUDE Adverse Event Report: MICROGENCS CORPORATION VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN

MICROGENCS CORPORATION VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN
Model Number 6E44-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Nausea (1970); Tachycardia (2095)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, thermo fisher scientific was informed by a distributor that a patient receiving vancomycin showed questionable laboratory results for drug monitoring.A complaint was opened and stated that "the physician believes that level could have reached toxicity because the patient started to have toxicity symptoms after the last dose".All samples run on the vancomycin assay reported results of < 1.1 ug/ml.In the limitations of the procedure reported in the ifu state that in rare cases patient samples may contain heterophile antibodies which may produce low results with the multigent vancomycin assay.When samples were analyzed using a heterophile antibody blocking tube, values as high as 52.1 ug/ml were reported.The therapeutic range of vancomycin is 20-40 ug/ml.This indicates that the patient had heterophile antibodies present.
 
Additional Manufacturer Narrative
The complaint id for this issue is (b)(4).

Brand Name
VANCOMYCIN
Common Device Name
RADIOIMMUNOASSAY, VANCOMYCIN
Manufacturer (Section D)
MICROGENCS CORPORATION
46500 kato road
fremont CA 94538
Manufacturer Contact
jason erickson
46500 kato road
fremont, CA 94538
5103810931
MDR Report Key15920265
Report Number3010939897-2022-00002
Device Sequence Number19920250
Product Code LEH
UDI-Device Identifier00380740009847
UDI-Public00380740009847
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050419
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2023
Device Model Number6E44-21
Device Catalogue Number06E44-21
Device Lot Number48721FD01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown